Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Errata


Journal: Bull. Amer. Math. Soc. 38 (1932), 935
DOI: https://doi.org/10.1090/S0002-9904-1932-05554-9
Original Article: Bull. Amer. Math. Soc. 38 (1932), 403-408.
Original Article: Bull. Amer. Math. Soc. 38 (1932), 541-545.
Original Article: Bull. Amer. Math. Soc. 38 (1932), 481-485.
Original Article: Bull. Amer. Math. Soc. 38 (1932), 486-496.
Original Article: Bull. Amer. Math. Soc. 38 (1932), Part 1:627-631.
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1932-05554-9